I'm supposed to get my period June 10th. Took the plan b pill June 1st, got what I think might be my period yesterday around 5:30 pm. Not much blood, but it is something. Do you know what might be going on to help me out? I had really bad cramps yestedsay when I ended up getting the blood. Today I have a sore throat and feel semi week.
An old thread, but I'll reply in case anyone else finds it useful.
It is normal to get all sorts of hormonal symptoms for a couple of weeks after using Plan B. It is a huge dose of hormone for your body to handle/process, & should only be used in total emergency.
It depends where you are in your cycle as to what symptoms you experience after taking Plan B. Sometimes you'll bleed, sometimes you won't. It is common that your next period will come up to a week or two late, & that before that, you might get irregular bleeding, which may even be heavy , & could be just a brown discharge or spotting.
You may feel very hormonal for a couple of weeks after using Plan B. It's a massive dose of hormone for your body to take, & therefore it should be used as little as possible. You may experience side effects such as sore breasts, bleeding, back ache, cramping, bloating, mood swings, depression etc.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Nov 2016 • 1 answer
Took Plan B about 2 or 3 weeks ago started to bloat about a few days ago and got my period 3 days a?
Updated 10 Mar 2017 • 1 answer
Updated 16 Jul 2017 • 1 answer
Updated 26 Aug 2017 • 1 answer
Updated 25 May 2018 • 1 answer